# SDR REXA2025101400931

- Difficulty date: September 3, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N131EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15217
- Aircraft time: 36,699 hours, 26,822 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Fitting
- Part number: CC67039162
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER TO REMOVAL NLG AFT DOOR, WAS FOUND CORROSION ON NLG AFT DOOR HINGE FITINGS BORE.  CORROSION ON NLG AFT DOOR HINGE FIITINGS BORE WAS FOUND WITH EXCESIVE DAMAGE THEREFORE FITTINGS WERE REPLACED  PER CRJ-900 SRM 53-00-00-101-001-A01 AND SRM 51-41-02-001-001-A01 AND CRJ-900 AMM 20-21-00-910-801-A01
